# SDR DL75E080245

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 35,580 hours, 12,973 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START.  RECEIVED A AUTOSPEED BRAKE MSG.  FWD TO MCO PER MEL 27-62-01B.  MCO AND PLAC INSTALLED.
